RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Selitskii, Anton Mikhailovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:1870
Abstract pages:4060
Full texts:653
References:584
Associate professor
Candidate of physico-mathematical sciences (2007)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail: ,
Keywords: functional differential equations, theory of semigroups, space of initial data.

Subject:

Parabolic functional differential equations, the initial space data problem and its connection with the T. Kato problem about a square root of m-sectorial operator.

Biography

Since May 2004 — post graduate course in People Friendship University of Russia. Adviser — A. L. Skubachevskii, The second and the third boundary value problems for parabolic differential-difference equation.

March 2004, MAI, Master in Applied Mathematics.

2002, 2005 — Member of Organizing Committe of the International Conferences on Differential and Functional Differential Equations in Moscow.


http://www.mathnet.ru/eng/person26239
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/813760

Publications in Math-Net.Ru
2016
1. A. M. Selitskii, “On the solvability of parabolic functional differential equations in Banach spaces”, Eurasian Math. J., 7:4 (2016),  85–91  mathnet  mathscinet  isi
2015
2. A. M. Selitsky, “Study of mathematical model of nonlinear optical system with two dimensional feedback”, Matem. Mod., 27:7 (2015),  117–121  mathnet  mathscinet  elib
2013
3. M. S. Agranovich, A. M. Selitskii, “Fractional Powers of Operators Corresponding to Coercive Problems in Lipschitz Domains”, Funktsional. Anal. i Prilozhen., 47:2 (2013),  2–17  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 47:2 (2013), 83–95  isi  elib  scopus
4. A. M. Selitskii, “Space of Initial Data for the Second Boundary-Value Problem for a Parabolic Differential-Difference Equation in Lipschitz Domains”, Mat. Zametki, 94:3 (2013),  477–480  mathnet  mathscinet  zmath  elib; Math. Notes, 94:3 (2013), 444–447  isi  elib  scopus
2012
5. A. M. Selitskii, “The modeling of some optical systems on the base of parabolic differential-difference equation”, Matem. Mod., 24:12 (2012),  38–42  mathnet  mathscinet
6. A. M. Selitskii, “The Space of Initial Data of the $3$d Boundary-Value Problem for a Parabolic Differential-Difference Equation in the One-Dimensional Case”, Mat. Zametki, 92:4 (2012),  636–640  mathnet  mathscinet  zmath  elib; Math. Notes, 92:4 (2012), 580–584  isi  elib  scopus
2007
7. A. M. Selitskii, “The third boundary-value problem for parabolic differential-difference equations”, CMFD, 21 (2007),  114–132  mathnet  mathscinet  zmath  elib; Journal of Mathematical Sciences, 153:5 (2008), 591–611  scopus
8. A. M. Selitskii, A. L. Skubachevskii, “Second boundary-value problem for parabolic differential-difference equations”, Uspekhi Mat. Nauk, 62:1(373) (2007),  207–208  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:1 (2007), 191–192  isi  elib  scopus
9. A. M. Selitskii, A. L. Skubachevskii, “The second boundary-value problem for parabolic differential-difference equations”, Tr. Semim. im. I. G. Petrovskogo, 26 (2007),  324–347  mathnet  mathscinet  elib; J. Math. Sci. (N. Y.), 143:4 (2007), 3386–3400  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019